Armenian Journal of Mathematics

Black-Scholes Formula for Asian Option with Several Futures

Alaei, Mohammad Ebrahim (2017) Black-Scholes Formula for Asian Option with Several Futures. Armenian Journal of Mathematics, 9 (2). pp. 84-92. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
219Kb

Abstract

The paper suggests the Black-Scholes type formulas for some options. The Asian options for several futures with depending components and uniform time steps are investigated.

Item Type:Article
Subjects:62-xx Statistics
ID Code:782
Deposited By:Mohammad Ebrahim Alaei
Deposited On:22 Dec 2017 12:14
Last Modified:22 Dec 2017 12:16

Repository Staff Only: item control page